chipie (chipie) wrote in vaginapagina,
chipie
chipie
vaginapagina

yeast infection and IUD removal

Hi all!

I'm (finally) getting my Mirena IUD removed on Friday.  I currently have a mild yeast infection that I'm treating with a two week course of boric acid (the pharmacist recommended two weeks).  I was planning to not insert boric acid Thurday night (because I'm also seeing the doctor regarding a painful intercourse problem and I'm worried boric acid could confuse any tests she wants to do).  That leaves me with 4 days' worth of boric acid to insert after the IUD removal.

Is it okay to use boric acid right after removing and IUD or will it be irritating somehow?  Should I wait a few days and then take those last 4 capsules?

I really want to get rid of this yeast infection (that's why I'm getting the IUD removed, as it's caused me a million yeast infections since I had it inserted), so I'm leaning towards inserting the boric acid capsules anyway and seeing if anything bad happens...

Thanks so much!

(Also posted at iud_divas.)
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments